# SDR DALA2023110309087

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 87,265 hours, 11,378 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3305 - MISC/DE - DUE TO LOSS OF THE GREEN HYDRAULIC SYSTEM. CORRECTIVE ACTION: REPLACED #1 ENG GREEN HYD PUMP. (4373328)
